| Model Number |
4251601-020 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).The complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in japan."product leakage." "leakage occurred from the connection when the user tried to flash.It could only pull air when pulled with a syringe.The patient has no infection / health hazard to patient: none / batch: 21l07g8374.Sample: available, it will be shipped later.".